Couldn't find what you looking for?

TRY OUR SEARCH!

Anxiety with Flonase?

Answered by a doctor

Hay fever is giving me many troubles, lately. Runny nose and all that itching and headache is really too much. Therefore, I got Flonase to help me dealing with these problems. Somehow, in the same time I started to feel anxious. I am not sure if this anxiety is related to Flonase or not.

by User avatar Guest

Can one cortisone injection in my knee cause weight gain?

Answered by a doctor

I had knee injury 3 weeks ago. I got cortisone shot because of bad inflammation. I have to avoid physical activity for next two months. I have heard that cortisone caused weight gain. I believe that not, but could one shot cause weight gain? It seems to me like I have put on weight a bit, but it was...

by User avatar Guest

hiccups after cortisone shots

Answered by a doctor

EVERY time I have a cortisone shot I get uncontrollable hiccups within a few hours. Sometimes it lasts for several days. I've tried all the usual cures, sugar on tongue, drinking water, holding air, breathing in a bag. NOTHING works. Any suggestions. I got a shot in the shoulder yesterday at 2PM,...

by User avatar oneeconomist

Epidural Steroid Injections and missed period

Answered by a doctor

I was wondering if having 2 shots for my bulging discs would interupt my period.

by User avatar vplante

Hydrocortisone and Hair Loss

Answered by a doctor

I have always had a very thick head of hair.  I was diagnosed with Acromegaly in 2012, had surgery in January of 2013 to remove the tumor on my pituitary gland and was put on hydrocortisone ~ 35 mg ~ which I am being weaned off of.  As of today I am on 15 mg a day.  I have noticed since the...

by User avatar Yoyomomina304421

Does flonase cause weight gain?

Answered by a doctor

I have been started with flonase 4 months ago because of sever nasal congestion caused by allergens that I just can not manage to avoid. Flonase helps me in that way, but at the other side I think that it made me put on weight. Does it really cause weight gain or Im wrong?

by User avatar Guest

Prolonged Menstruation after steroid shot

Answered by a doctor

hi, i got a steroid shot for excema about 6 weeks ago. during my latest period, i have been bleeding for more days than ever before. could this be a result of the shot? do i need to see a doctor? thanks for any feedback!

by User avatar Guest

epidural steroid injections and increased blood pressure/heart rate

Answered by a doctor

My husband had a lumbar epidural steroid injection 2 days ago. Yesterday his BP became elevated and his heart rate increased to 157. He took his BP meds and it went down, but today was high again. His Blood sugar increased to 191. I know that steroids raise blood sugar levels, but is there any...

by User avatar Eviej01

Polymyalgia Rheumatica Prednisone

Answered by a doctor

My wife been diagnosed with polymyalgia rheumatica and has been prescribed prednisone 10 mg. How long can you continue to take? What if any, are the side effects of prednisone? Can it be cured? Thank you

by User avatar Guest

I experienced a terrible depression and anxiety after epidural steroid injections

Answered by a doctor

I have experienced a terrible bout of depression  and anxiety after and injection of steroids in my lumbar and sacral area . I 'm currently on prozac for depression but anxiety and crying has gotten worse. What can I do to combat this but also get relief from back pain and sciatica...

by User avatar Cheetah